Since the 1960s there has been a highly effective and safe drug to reverse the effects of narcotics (mostly heroin) overdoses. Naloxone (Narcan) is found in every emergency room and if it is administered in time it is almost miraculous. A person who has had a overdose even those who are near death (narcotics will stop you from breathing if you take too much) will wake up instantly.
Another scare story about toxic nicotine poisonings: another epidemic without any actual victims. But yes, do be careful! Some day, someone will be poisoned we re only human after all.
ACSH staffers met for 2 hours with several representatives of the NYC Council to educate the officials about harm reduction and e-cigarettes. The session went quite well, with much information being exchanged. Stay tuned for the videotape. And the current JAMA has a misleading, useless propaganda piece on e-cigarette regulation.